# SDR UALA2013061204012

- Difficulty date: June 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,983 hours, 20,807 cycles
- Engine: Iae V2522A5
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GENERATION SYS OPS TEST FAILS STEP 4A.1   THE GREEN LINES BETWEEN EMERGENCY GENERATOR & AC ESS BUSS BAR,  THE EMERGENCY GENERATOR & ESS TR AND THE ESS TR & DC ESS BUSS BAR NEVER COME INTO VIEW. REPLACED CSM IAW MM, OPS CHECKED NORMAL.
